Publication
Title
Examples and quantum sections of schematic algebras
Author
Language
English
Source (journal)
Journal of pure and applied algebra. - Amsterdam
Publication
Amsterdam : 1997
ISSN
0022-4049
Volume/pages
120(1997), p. 195-211
ISI
A1997XT40600006
Full text (Publishers DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 12.04.2017
To cite this reference